EconPapers    
Economics at your fingertips  
 

Price dynamics and the disappearance of short-run profits: An example

Hugo Sonnenschein

Journal of Mathematical Economics, 1981, vol. 8, issue 2, 201-204

Date: 1981
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(81)90022-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:8:y:1981:i:2:p:201-204

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:mateco:v:8:y:1981:i:2:p:201-204